Advanced search
Add to list

Geometric modeling of nonlinear RLC circuits

Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Blankenstein, Guido. “Geometric Modeling of Nonlinear RLC Circuits.” IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS I-REGULAR PAPERS 52.2 (2005): 396–404. Print.
APA
Blankenstein, G. (2005). Geometric modeling of nonlinear RLC circuits. IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS I-REGULAR PAPERS, 52(2), 396–404.
Chicago author-date
Blankenstein, Guido. 2005. “Geometric Modeling of Nonlinear RLC Circuits.” Ieee Transactions on Circuits and Systems I-regular Papers 52 (2): 396–404.
Chicago author-date (all authors)
Blankenstein, Guido. 2005. “Geometric Modeling of Nonlinear RLC Circuits.” Ieee Transactions on Circuits and Systems I-regular Papers 52 (2): 396–404.
Vancouver
1.
Blankenstein G. Geometric modeling of nonlinear RLC circuits. IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS I-REGULAR PAPERS. IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC; 2005;52(2):396–404.
IEEE
[1]
G. Blankenstein, “Geometric modeling of nonlinear RLC circuits,” IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS I-REGULAR PAPERS, vol. 52, no. 2, pp. 396–404, 2005.
@article{349715,
  author       = {Blankenstein, Guido},
  issn         = {1057-7122},
  journal      = {IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS I-REGULAR PAPERS},
  language     = {eng},
  number       = {2},
  pages        = {396--404},
  publisher    = {IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC},
  title        = {Geometric modeling of nonlinear RLC circuits},
  volume       = {52},
  year         = {2005},
}

Web of Science
Times cited: